# SDR YENA2022102101032

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 70,306 hours, 26,684 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1567, HPN-PBI.  ALL FA'S SAID THEY SMELLED AN AMONIA-TYPE SMELL DURING DECENT. DURING DEBRIEFING. 2 AFT FA'S SAID SMELLED THE SAME SMELL INITIAL CLIMB SERVICE BUT DID NOT NOTIFY THE FLIGHT CREW AT THE TIME. SYMPTOMS WERE WATERY EYES & BLURRY VISION; ACCOMPLISHED INFO NOTICE 2017-T0155 LEVEL 1 EVENT TYPE 10 PER SECTION A. PER TSM 05-50-00-810-085 NO DEFECTS NOTED. A/C IS OK DEFECTS NOTED A/C IS OK FOR SERVICE ACCOMPLISHED LEVEL A DECONTAMINATION.'
